# SDR DL73S050180

- Difficulty date: March 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 60,175 hours, 45,262 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476115
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

AFTER MOVING FLAPS TO 5 DEGREES SYS-A HYD QTY DROPPED TO ZERO.  REPLACED LOWER A-SYSTEM AILERON PCU FOR LEAKING.
